# SDR SWIA201437258

- Difficulty date: April 5, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 14,586 hours, 12,489 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Part number: CN6244265007
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 443BB CHAFED ON AFT END.  C-CHECK, REPLACED NEW PANEL 443BB, IAW SRM.
